# SDR DALA2023112209647

- Difficulty date: November 21, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 72,318 hours, 9,057 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 DURING C CHECK IN MSP, THE P/N F53470127203 AND F53485241216 FUSELAGE SKINS WERE FOUND WITH CHAFING DAMAGE AT SEVERAL LOCATIONS DUE TO CONTACT WITH WASHERS ON THE 198GB WTBF PANEL. MTC HAS REWORKED THE MAJORITY OF THE DAMAGE LOCATIONS PER SRM 51-73-00 AND FOUND THEM TO BE WITHIN SRM 51-73-11 NEGLIGIBLE DAMAGE LIMITS. DAMAGE LOCATIONS 1, 7 WERE FOUND TO EXCEED SRM 51-73-11 NEGLIGIBLE DAMAGE LIMITS. LOCATIONS 1, 7 ARE IN EXCLUDED AREAS AS DEFINED BY SRM 51-41-11-283-004. CORRECTIVE ACTION: REF ER/A 613794-14. (0075868)
